# SDR QXEA200500405

- Difficulty date: January 24, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE EXTERNAL SKIN AFT CARGO DOOR HAS A GOUGE IN SKIN AT STATION X138 BETWEEN STRINGER 31 AND 31.  REPAIRED IAW Q400 SRM 53-10-31-300-001.
